# SDR QXEA2021070600351

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 7,471 hours, 4,505 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Control Module
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPOILER CNTL MODULE HARNESS FOUND TO BE RAN ALONG WITH THE FUEL QTY INDICATION HARNESSES FROM THE CNTL MODULE TO 18 INCHES INTO THE WHEEL WELL. REROUTED AFT SPOILER CNTL MODULE HARNESS AND FUEL QTY INDICATION HARNESSES AWAY FROM EACH OTHER PER E175 AMM 28-41-06-400-801-A, SWPM 20-45-30.
